# SDR A6WA200840159

- Difficulty date: March 7, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 11,476 hours, 10,578 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION: RED 14TH STAGE RT DUCT CAS MESSAGE DISPLAYED IN FLIGHT.  COMPLIED WITH QRH, WARNING MESSAGE CLEARED.  (K)
